# SDR USAAD99090

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND-PHL - FLT 2056 - DURING CRUISE, THE LEFT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  THE THROTTLE WAS RETARDED BUT THE LIGHT REMAINED ON.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  (M)
